# SDR SWAA2022022156847

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 480 TO 500D L/H TRANSITION ANGLE HAS LIGHT CORROSION AROUND NUTPLATE HOLES. / REPAIRED L/H TRANSITION PER SRM 53-00-53-2R-5.
